# SDR DXTA2008102803323

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 9,379 hours, 5,875 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 99144603
- Part serial: JU09P
- Condition: Leaking
- Location: Hyd System
- Part time: 3,054 hours, 5,139 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

B-HYDRAULIC SYSTEM LOST FLUID EN ROUTE TO DESTINATION.  EMERGENCY DECLARED.  QUANTITY STABILIZED AT 12 PERCENT.  UPON POST FLIGHT, DISCOVERED HYDR FLUID LEAKING FROM DOWN MAST ON BOTTOM OF RT ENGINE COWLING. REMOVED AND REPLACED B SYS HYD PUMP IAW MM 29-10-02.  OPS AND LEAK CHECK GOOD.
